Thank you for your query at DoctorSpring.com.
Let me recount your history. You had a septoplasty, limited FESS surgery in November 2013.
You had mild fever 1 month ago and you had Augmentin for 5 days, following that
you had dizziness and lightheadness.
At present, you do not have a fever.
Your platelet count of 1.48 lakh can be taken as normal (1.5 lakh is normal).
These symptoms of dizziness and lightheadedness may be side effect of Augmentin
itself. Although your MRI shows opacification of left frontal sinus, you do not have
obvious symptoms of sinusitis (including left side headache, nasal obstruction,
purulent nasal discharge and fever). However, if you can scan and send your MRI film or its report, I
will able to comment more definitely about it.
Mild giddiness and lightheadedness may be due to the high blood pressure. Your blood
pressure needs to be checked by a local physician. At present you don’t require any
more investigation. And I also don’t advise you for another course of antibiotic.
Hope this helps. Feel free to discuss further.
Dr. Sunil Jalan,
MBBS, DLO,MS(ENT), DNB, DAA.